# SDR ASAA12511449

- Difficulty date: April 23, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 19,286 hours, 5,875 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Syst
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SHOWS "SPIKING" ALL QUADRANTS OF DISPLAY.  SPIKING OCCURED AT CRUSE AS WELL AS DESCENT & AT ALL TILT & CALIBRATION SETTINGS.  PREFORMED TASK 34-43-00-710-802-001, WXR SYS OPS TEST.  NO PROBLEMS NOTED.    OK FOR SERVICE.
